Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A representation formula for harmonic functions

Authors: Chin Hung Ching and Charles K. Chui
Journal: Proc. Amer. Math. Soc. 39 (1973), 349-352
MSC: Primary 31A05
MathSciNet review: 0313523
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula to reconstruct certain entire harmonic functions from their values on some lattice points.

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas Jr., A uniqueness theorem for harmonic functions, J. Approximation Theory 5 (1972), 425–427. Collection of articles dedicated to J. L. Walsh on his 75th birthday, IV (Proc. Internat. Conf. Approximation Theory, Related Topics and their Applications, Univ. Maryland, College Park, Md., 1970). MR 0335832
  • [2] Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05

Additional Information

Keywords: Harmonic functions, entire functions of exponential type, Paley-Wiener theorem, Plancherel theorem, representation formula
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society